# SDR SWI2025F01447

- Difficulty date: September 7, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP RBL 27 FROM FS 559 TO FS 559+10 IS CORRODED   (C-CHECK RO 10/19/2025)REPLACED RBL 27 FS 559+10 TO FS 569 FLOOR BEAM CAP IAW MHIRJ REO 601R-53-51-719 REV -- DATED 2025-08-25 &  IAW SKYCARD 51-900-1003-SKY ATTACHED COMPLETED 337 AND NO WEIGHT CHANGE REF CAMP #30628236 FOR WORK PERFORMED THIS LOCATION IS FOR FS 559+10 TO FS 569 REF CAMP 3080490 FOR REPAIR OF FS 559 TO FS 559+10
